MathSciNet Relay Station
MathSciNet bibliographic data
MR1045790 (91c:90119) 90C48 (49J45 54E52)
Čoban, M. M.; Kenderov, P. S.; Revalski, J. P. Generic well-posedness of optimization problems in topological spaces. Mathematika 36 (1989), no. 2, 301–324 (1990).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement